CSN Login
Members Online: 4

You are here

Should I Continue Taking Exemestane?

Coney57
Posts: 2
Joined: Sep 2017

My breast cancer metastesized to the bones.

I was supposed to have twelve chemo treatments (Taxol) but because of fibrosis in lungs (side effect of chemo) I only had ten sessions of chemo. I began the treatment in Dec., 2017.

  I was put on 60mg of Prednisone and referred to a pulmonologist because of severe coughing.

I am now on only 5 mg. for the next week.  Then 2.5mg for two weeks after that.

I also have neuropathy in both feet....also a side effect of Taxol.

I am  taking exemestane. 

What I want to know is..what kind of life do I have when the exemestane causes extreme tiredness and my having to deal with the lung disease?

I don't feel even a little better until early evening.  I can't drive due to the tiredness, so I can't re-join my social groups. 

What will happen if I stop the exemestane?  I had breast cancer 32 years ago.  I was given Tamoxifen and then, several years later, had uterine cancer.

I thought I was free and clear after 32 years!  But it wasn't to be.

I would rather take my chances and feel better, at least for a while, than feel the way I do right now with the exemestane.

I am 78 years old.  I was 46 when I was first diagnosed with  breast cancer. (Two lymph nodes were involved.)

Can anyone give me their opinion on this problem I have?  I need some advice.

        Thanks in advance...

Subscribe to Comments for "Should I Continue Taking Exemestane?"